Alert archive / Georgia / Red Flag Warnings in 2010
Red Flag Warning 37, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Nov 6, 2010, 4:05 PM EDT for 37 counties in Georgia. It took effect at Nov 7, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2010, 4:05 PM EDT (20:05 UTC)
- In effect from
- Nov 7, 2010, 12:00 PM EST
- Expired
- Nov 7, 2010, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
All 37 counties
Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Hancock County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Muscogee County, GA, Peach County, GA, Pulaski County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 21 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
285 WWUS82 KFFC 062005 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 405 PM EDT SAT NOV 6 2010 GAZ039-050-051-059-060-069-070-078-079-062115- /O.CAN.KFFC.FW.A.0029.101107T1700Z-101107T2300Z/ WILKES-GREENE-TALIAFERRO-JASPER-PUTNAM-UPSON-LAMAR-HARRIS-TALBOT- 405 PM EDT SAT NOV 6 2010 ...FIRE WEATHER WATCH IS CANCELLED FOR PORTIONS OF CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELED THE FIRE WEATHER WATCH FOR PORTIONS OF CENTRAL GEORGIA. RH VALUES ACROSS THIS AREA WILL HOVER AROUND 25 PERCENT OR ABOVE BUT ARE NOT FORECAST TO MEET DURATION CRITERIA. $$ GAZ061-062-071>076-080>086-089>098-102>113-070415- /O.UPG.KFFC.FW.A.0029.101107T1700Z-101107T2300Z/ /O.NEW.KFFC.FW.W.0037.101107T1700Z-101107T2300Z/ HANCOCK-WARREN-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 405 PM EDT SAT NOV 6 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST SUNDAY FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST SUNDAY FOR PORTIONS OF CENTRAL GEORGIA...GENERALLY SOUTH OF A LINE FROM COLUMBUS TO FORSYTH TO WARRENTON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
4 follow-up statements
287 WWUS82 KFFC 070213 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1013 PM EDT SAT NOV 6 2010 GAZ061-062-071>076-080>086-089>098-102>113-071000- /O.CON.KFFC.FW.W.0037.101107T1700Z-101107T2300Z/ HANCOCK-WARREN-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 1013 PM EDT SAT NOV 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST SUNDAY FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST SUNDAY FOR PORTIONS OF CENTRAL GEORGIA...GENERALLY SOUTH OF A LINE FROM COLUMBUS TO FORSYTH TO WARRENTON. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND NORTH WINDS OF 5 TO 10 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ 19
556 WWUS82 KFFC 070740 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 240 AM EST SUN NOV 7 2010 GAZ061-062-071>076-080>086-089>098-102>113-071545- /O.NEW.KFFC.FW.A.0030.101108T1700Z-101108T2300Z/ /O.CON.KFFC.FW.W.0037.101107T1700Z-101107T2300Z/ HANCOCK-WARREN-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 240 AM EST SUN NOV 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING FOR MIDDLE GEORGIA DUE TO LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR MIDDLE GEORGIA DUE TO LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND NORTH WINDS OF 5 TO 10 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
093 WWUS82 KFFC 071958 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 258 PM EST SUN NOV 7 2010 GAZ061-062-071>076-080>086-089>098-102>113-080400- /O.UPG.KFFC.FW.A.0030.101108T1700Z-101108T2300Z/ /O.NEW.KFFC.FW.W.0038.101108T1700Z-101108T2300Z/ /O.CON.KFFC.FW.W.0037.000000T0000Z-101107T2300Z/ HANCOCK-WARREN-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 258 PM EST SUN NOV 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST MONDAY FOR EASTERN GEORGIA AND PORTIONS OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST MONDAY GENERALLY SOUTH AND EAST OF A LINE FROM COLUMBUS TO THOMASTON TO ATLANTA TO ELLIJAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR PORTIONS OF CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM COLUMBUS TO FORSYTH TO WARRENTON. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND NORTH TO NORTHWEST WINDS OF 5 TO 10 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND AGAIN ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES THE PORTIONS OF THE OCONEE NATIONAL FOREST TODAY AND BOTH THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS MONDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ GAZ006>009-013>016-021>025-027-032>039-044>051-054>060-068>070- 080400- /O.NEW.KFFC.FW.W.0038.101108T1700Z-101108T2300Z/ FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-CHEROKEE- FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON-GWINNETT- BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-PIKE-UPSON-LAMAR- 258 PM EST SUN NOV 7 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST MONDAY FOR EASTERN GEORGIA AND PORTIONS OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST MONDAY...FOR PORTIONS OF NORTH AND CENTRAL GEORGIA...MAINLY SOUTH AND EAST OF A LINE FROM COLUMBUS TO THOMASTON TO ATLANTA TO ELLIJAY. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND NORTHWEST WINDS OF 5 TO 10 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
144 WWUS82 KFFC 072313 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 613 PM EST SUN NOV 7 2010 GAZ061-062-071>076-080>086-089>098-102>113-081015- /O.EXP.KFFC.FW.W.0037.000000T0000Z-101107T2300Z/ /O.CON.KFFC.FW.W.0038.101108T1700Z-101108T2300Z/ HANCOCK-WARREN-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 613 PM EST SUN NOV 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST MONDAY FOR EASTERN AND PARTS OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... ...RED FLAG WARNING HAS EXPIRED THAT WAS IN EFFECT THIS AFTERNOON... THE RED FLAG WARNING FOR THIS AFTERNOON IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST MONDAY FOR AREAS SOUTH AND EAST OF A LINE FROM COLUMBUS TO THOMASTON TO ATLANTA TO ELLIJAY DUE TO LOW RELATIVE HUMIDITY. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND NORTHWEST WINDS OF 5 TO 10 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ GAZ006>009-013>016-021>025-027-032>039-044>051-054>060-068>070- 081015- /O.CON.KFFC.FW.W.0038.101108T1700Z-101108T2300Z/ FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-CHEROKEE- FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON-GWINNETT- BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-PIKE-UPSON-LAMAR- 613 PM EST SUN NOV 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST MONDAY FOR EASTERN AND PARTS OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST MONDAY FOR AREAS EAST AND SOUTH OF A LINE FROM COLUMBUS TO THOMASTON TO ATLANTA TO ELLIJAY. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND NORTHWEST WINDS OF 5 TO 10 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Nov 6, 3:53 PM EDT, 12 minutes earlier.
Area forecast discussion, Nov 6, 3:53 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 353 PM EDT SAT NOV 6 2010 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... SHORT TERM WILL BE DOMINATED BY HIGH PRESSURE AT THE SURFACE. THE HIGH AMPLITUDE TROUGH SITUATED ALONG THE EASTERN CONUS WILL CONTINUE TO SHIFT TOWARD THE EAST AND WILL MOVE OFF THE EASTERN SEABOARD INTO THE ATLANTIC ON SUNDAY AS SURFACE HIGH PRESSURE CONTINUES TO BUILD IN ACROSS THE SOUTHEAST. THIS SURFACE RIDGE WILL REMAIN IN PLACE THROUGH THE SHORT TERM. UPPER LEVEL RIDGING PATTERN BUILDS INTO THE CWA BY MONDAY. NAM/GFS/ECMWF ARE ALL IN GOOD AGREEMENT WITH THE SHORT TERM PATTERN. LOWS THIS MORNING WERE IN GENERAL WARMER THAN GUIDANCE/FORECAST...WITH MET DOING BETTER THAN THE MAV. LEANED TOWARD THE MET FOR LOW TEMPS BUT MAV/MET BLEND FOR MAX TEMPS. TEMPS WERE MARGINAL FOR THE FREEZE WARNING FRIDAY NIGHT AND WILL BE RIGHT AROUND FREEZING AGAIN SATURDAY NIGHT...THUS WILL CONTINUE FREEZE WARNING FOR SATURDAY NIGHT. SINCE WE ARE NOT FORECASTING A KILLING FREEZE SATURDAY NIGHT AND LOWS WILL DROP TO 32 OR BELOW AGAIN ON SUNDAY NIGHT OVER NORTH AND PORTIONS OF CENTRAL GEORGIA...HAVE GONE AHEAD AND ISSUED A FREEZE WATCH FOR THIS AREA. .LONG TERM /TUESDAY THROUGH SATURDAY/... HIGH PRESSURE WILL CONTINUE TO DOMINATE IN THE LONG TERM THROUGH AT LEAST THURSDAY. AFTER THIS...LARGE DIFFERENCES ARE OBSERVED BETWEEN THE GFS AND ECMWF. THE GFS DRAGS A SHORT WAVE INTO THE OHIO VALLEY AND A FRONT INTO GEORGIA ON FRIDAY AND THEN CLEARS THE CWA OUT ON SATURDAY. HOWEVER...THE ECMWF IS SLOWER WITH THIS SYSTEM AND DEVELOPS AN UPPER LEVEL LOW OVER THE SOUTHWEST AND PUSHES IT INTO THE CENTRAL PLAINS BY SATURDAY WITH THE ASSOCIATED COLD FRONT MOVING THROUGH THE MISSISSIPPI VALLEY. DUE TO THESE DISCREPANCIES...LARGE UNCERTAINTIES REMAIN AT THE END OF THE LONG TERM. && .AVIATION... 18Z UPDATE... VFR THROUGH THIS FORECAST PERIOD. WINDS NORTHWEST 8-12KTS...WITH GUSTS TO 20KTS...WILL DIMINISH AFTER 23Z BECOMING 4-7KTS AFTER. EAST AND CENTRAL GEORGIA TAF SITES ARE EXPECTED TO SEE WINDS SHIFTING TO NORTHEAST AFTER 12Z. //ATL CONFIDENCE...18Z UPDATE... HIGH /FINALLY./ 20 && .FIRE WEATHER... 10 HOUR FM HAVE BEEN ABLE TO DRY FOR PORTIONS OF CENTRAL GEORGIA. RH VALUES DIP BELOW TWENTY FIVE PERCENT TOMORROW AFTERNOON FOR PORTIONS OF CENTRAL GEORGIA AND DURATIONS LOOK TO BE RIGHT AROUND 4 HOURS. THIS EVENT SEEMS TO BE MARGINAL...BUT HAVE DECIDED TO UPGRADE TO A RED FLAG WARNING FOR MUCH OF THE AREA THAT WAS UNDER A WATCH FOR SUNDAY AFTERNOON. THIS IS GENERALLY SOUTH OF A LINE FROM COLUMBUS TO FORSYTH TO WARRENTON. THE REMAINING AREA OF THE WATCH HAS BEEN CANCELED. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 32 58 32 68 40 / 0 0 0 0 0 ATLANTA 33 57 36 67 46 / 0 0 0 0 0 BLAIRSVILLE 29 54 27 64 33 / 0 0 0 0 0 CARTERSVILLE 28 57 29 66 36 / 0 0 0 0 0 COLUMBUS 34 61 36 70 43 / 0 0 0 0 0 GAINESVILLE 34 56 33 68 43 / 0 0 0 0 0 MACON 32 61 31 70 38 / 0 0 0 0 0 ROME 30 59 29 68 35 / 0 0 0 0 0 PEACHTREE CITY 28 57 27 68 34 / 0 0 0 0 0 VIDALIA 34 62 38 68 43 / 0 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 6 PM EST SUNDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONROE...MONTGOMERY...MUSCOGEE...PEACH...PULASKI...SCHLEY... STEWART...SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN... TWIGGS...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX... WILKINSON. FREEZE WARNING FROM 1 AM TO 9 AM EST SUNDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BUTTS...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER... GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HEARD...HENRY...JACKSON...JASPER...JEFFERSON... JONES...LAMAR...LUMPKIN...MADISON...MERIWETHER...MONROE... MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...TOWNS...TROUP...TWIGGS... UNION...UPSON...WALKER...WALTON...WARREN...WASHINGTON...WHITE... WHITFIELD...WILKES...WILKINSON. && 11
Hazardous weather outlook, Nov 6, 5:00 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT SAT NOV 6 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EDT SAT NOV 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. FREEZE WARNING IN EFFECT FOR TONIGHT. .SYNOPSIS... STRONG HIGH PRESSURE WILL MOVE TO THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS THROUGH TONIGHT. A COLD AND INCREASINGLY DRIER AIRMASS WILL CONTINUE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE FOR PARTS OF CENTRAL GEORGIA ON SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. BDL
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 3:11 AM EDT | Freeze Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 31 hr |
| Nov 6, 3:30 AM EDT | Fire Weather Watch | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 40 more | 13 hr |
| Nov 6, 4:19 PM EDT | Freeze Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 63 more | 11 hr |
Nearby
Red Flag Warnings in Georgia, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.